# SDR UPS04442213

- Difficulty date: March 29, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B078731
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NR 7 VC FLAP I/B ARM O/B RIB ROTARY ACTUATOR NR 1, 3, 4, 5, 7, 8 MOUNTING BOLT HOLES CORRODED (LOOK O/B, COUNTS CLOCKWISE FROM TOP).  LEFT WING NR 7 VC FLAP OLES 974 I/B ARM O/B RIB ROTARY ACTUATOR NR 1, 3, 4, 5, 7, 8 MOUNTING BOLT HOLES OVERSIZED TO 0.371 INCH, BUSHINGS FABRICATED & INSTALLED.
